# SDR DALA2020073002675

- Difficulty date: July 29, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 87,156 hours, 39,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ARE INOPERATIVE.   REPLACED EMERGENCY POWER PACKS AT FORWARD GALLEY AND LEFT AND RIGHT OVERWING ROW 30 ABC. SYSTEM OPERATION IS NORMAL.
